6un6silent6 Posted November 8, 2010 Share Posted November 8, 2010 I've been on Lamatrogine for about 2 months now and am up to 125mg/day. I noticed since my jump from 100 to 125 I've had a lot of cognitive dulling (doesn't help that I also take Lithium), increased shakiness (controlled by Propanolol on most days), increased anxiety attacks, and very dry lips. I'm drinking about a gallon of water per day and keeping my sodium regulated so I don't think I'm dehydrating but I'm curious as to why my lips are so dry and that my anxiety is through the roof. Also, I've noticed hypomania creeping up on me often and been irritable. Anyone else experience this with Lamictal/Lamatrogine? I've called my doctor to see if I can get a blood test to make sure my Lithium is in check but he's out of town for a few days. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.